Weighted sums of orthogonal polynomials with positive zeros

Share/Save/Bookmark

Kijima, Masaaki and Doorn, Erik A. van (1995) Weighted sums of orthogonal polynomials with positive zeros. Journal of Computational and Applied Mathematics, 65 (1-3). pp. 195-206. ISSN 0377-0427

open access
[img]
Preview
PDF
558kB
Abstract:We study the two sequences of polynomials which arise as denominators of the approximants of even and odd order, respectively, of a Stieltjes fraction, and which may be defined alternatively as a sequence of orthogonal polynomials with positive zeros and the associated sequence of kernel polynomials. Motivated by problems in the setting of birth-death processes, where these sequences play a major role, we focus on the asymptotic behaviour of the sequences and establish convergence of certain weighted sums of the polynomials at hand.
Item Type:Article
Copyright:© 1995 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/57292
Official URL:http://dx.doi.org/10.1016/0377-0427(95)00105-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page